# SDR AALA202307123820

- Difficulty date: April 14, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING CENTER POST LOWER LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EA 344136.
